MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number 072214
Medical Device Problem Codes Defective Device (2588); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an additional complaints have been reported regarding the same item, and it has been identified that the issue may affect multiple items beyond the originally reported 072221.A meeting is requested to discuss the issue further.Consideration is being given to removing the affected product and related items from inventory until confirmation of resolution is obtained.Impacted items include: 072211, 072190, 072189, 072214, 072186.Additional reports dated august 11 from the customer are included below.Communication from august 7 was submitted and documented with customer outreach pending.New reports should be reviewed to confirm alignment with previously opened records.Ensure inclusion of bd customer quality and relevant stakeholders in all customer communications.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that an additional complaints have been reported regarding the same item, and it has been identified that the issue may affect multiple items beyond the originally reported 072221.A meeting is requested to discuss the issue further.Consideration is being given to removing the affected product and related items from inventory until confirmation of resolution is obtained.Impacted items include: 072211.072190.072189.072214.072186.Additional reports dated (b)(6) from the customer are included below.Communication from (b)(6) was submitted and documented under pr (b)(4) and (b)(4), with customer outreach pending.New reports should be reviewed to confirm alignment with previously opened records.Ensure inclusion of bd customer quality and relevant stakeholders in all customer communications.Per additional information received via email on 14aug2025, it was reported that they shared clinicians raised multiple concerns related to item 072221 and then inspected similar items at their distribution center and found fuzzy hair foreign matter in those items as well.There was no harm to a patient as these were found before use.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Visual evaluation noted received 1 unopened channel drain.Upon opening packaging, dust particles were present on the channel drain.Therefore, the reported event is confirmed and does not meet specifications per (b)(4) which states "product must be clean and free from oil or grease or loose foreign matter in excess of an aggregate total of 0.6mm² per tappi dirt estimation chart or 1/16in.In length." labelling review is not required as labelling would not have prevented the reported event.Dhr review did not show any problems or conditions that would have contributed to the reported event.Correction -b, d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22816273
Report Number1018233-2025-06804
Device Sequence Number18395710
Product Code GBX
UDI-Device Identifier00801741049798
UDI-Public(01)00801741049798(11)250210(17)291231(10)NGKN1625
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072214
Device Lot NumberNGKN1625
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown